MAUDE Adverse Event Report: VALENCIA TECHNOLOGIES ECOIN PERIPHERAL NUEROSTIMULATOR; ECOIN UUI

VALENCIA TECHNOLOGIES ECOIN PERIPHERAL NUEROSTIMULATOR; ECOIN UUI
Catalog Number 1011-1422
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 11/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
78 year old female implanted on (b)(6) 2023.Patient came in for an unscheduled visit on (b)(6) 2023 with "mild discharge, redness and pain at upper aspect of incision".Patient was prescribed an oral antibiotic regimen.Patient "has recovered as of (b)(6) 2023".

Brand Name
ECOIN PERIPHERAL NUEROSTIMULATOR
Common Device Name
ECOIN UUI
Manufacturer (Section D)
VALENCIA TECHNOLOGIES
28464 westinghouse place
valencia CA 91355
Manufacturer (Section G)
VALENCIA TECHNOLOGIES
28464 westinghouse place
valencia CA 91355
Manufacturer Contact
jacquelynn urso-bernick
28464 westinghouse place
valencia, CA 91355
8333264687
MDR Report Key18341450
Report Number3010878085-2023-00011
Device Sequence Number8406672
Product Code QPT
UDI-Device Identifier00860007896903
UDI-Public(01)00860007896903(11)220318(17)240318
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P200036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/18/2024
Device Catalogue Number1011-1422
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Initial Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale